Print ISSN: 1681-6900

Online ISSN: 2412-0758

Keywords : orthogonal polynomials

Solution of Problems in Calculus of Variations Using Parameterization Technique

Fatema Ahmed Sadeq

Engineering and Technology Journal, 2014, Volume 32, Issue 6, Pages 1146-1157
DOI: 10.30684/etj.32.6B.14

In this paper a direct method using parameterization technique is applied for solving some problems in calculus of variations. The parameterization technique based on Laguerre and Hermite polynomials is introduced to reduce a variational problem to quadratic programming problem. Examples are given to demonstrate the validity of method.

Approximate Solution for Linear Time- Delayed Improper Integral Equation Using Orthogonal Polynomials

Hayat Adel Ali

Engineering and Technology Journal, 2012, Volume 30, Issue 1, Pages 167-174
DOI: 10.30684/etj.30.1.14

In this paper we adopt the collocation method based on orthogonal polynomials
(Laguerre, Hermite) to solve linear time delayed improper integral equation
approximately. Some examples are given to illustrate the high accuracy and the
efficiency of the proposed numerical techniques.